# SDR AALA201711139038

- Difficulty date: November 12, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 9,999 hours, 4,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR WOULD NOT ARM. SECURED LOOSE SLIDE GIRT BAR STRAP AT 2L DOOR PER AMM 52-10-00. MAINTENANCE PERFORMED SUCCESSFUL OPERATIONS CHECK.
